Publications in collaboration with researchers from Instituto de Ciencias Matemáticas (9)

2021

  1. Radial kinetic nonholonomic trajectories are Riemannian geodesics!

    Analysis and Mathematical Physics, Vol. 11, Núm. 4

2020

  1. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2015

  1. The local description of discrete mechanics

    Fields Institute Communications, Vol. 73, pp. 285-317

2013

  1. Poly-Poisson Structures

    Letters in Mathematical Physics, Vol. 103, Núm. 10, pp. 1103-1133

2010

  1. Variational constrained mechanics on lie affgebroids

    Discrete and Continuous Dynamical Systems - Series S, Vol. 3, Núm. 1, pp. 105-128

  2. Hamilton-Jacobi theory in k-symplectic field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 7, Núm. 8, pp. 1491-1507

  3. A unified framework for mechanics: Hamilton-Jacobi equation and applications

    Nonlinearity, Vol. 23, Núm. 8, pp. 1887-1918

2009

  1. Nonholonomic constraints: A new viewpoint

    Journal of Mathematical Physics, Vol. 50, Núm. 1

2008

  1. Vakonomic mechanics on Lie Affgebroids

    AIP Conference Proceedings